# SDR SIMA2020010229004

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,702 hours, 33,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERG. CEILING LIGHT IS INOP-C/A-REMOVED AND REPLACED AFT EMERG. CEILING LIGHT LAMP, OPC GOOD, IAW AMM 33-50-08
